T Nation

Stressed Out!


#1

I'm a 49 year old male, last test had my levels at 97. Retired Air Force Iraq Vet and been working with the VA and my Doc for the last year or so on my low T issues. Tried the gel and the patches broke out from both so I recently started Test injections 100mg every 2 weeks. My issue is the last few injections I get pains in my chest and have breathing issues. I went to the Urgent Care with one episode as I thought I was having a heart attack.

EKG and x-rays were all good. Could this be from my E spiking a week after the injection? I'm going to weekly doses starting next week, I think that maybe part of the problem as my levels would be spiking up and down. The VA Doc laughed me out of her office when I asked for Arimidex, so I'm trying to find a Doc or somewhere to purchase. Could it be my Red Blood Cell count, Hematocrit and Hemoglobin spiking?

This is killing me, I feel better on the shots but then get stressed out because I think I'm having a heart attack! Yes I know my Doc sucks but I have to do what I can with the budget I have.


#2

How's your blood pressure? And yes you should check your E2. It could also be from the increase in dopamine that accompanies increases in testosterone. Could be a sudden big increase that you're not sure how to handle right away. Give it time, but in the meantime, check your blood pressure, thyroid, cortisol (big one), and E2. These are all values that matter in terms of nervousness and stress.


#3

I am on blood pressure meds and for the most part it has been kept in check. Could the shots make my blood potentially thicker? I have heard of people having similar issues donating blood a few times a year to help control the Red Blood Cell count along with the Hematocrit and Hemoglobin levels. I guess at this point I need to contact an independent lab to have blood work pulled, as the VA is basically giving me the Test without any real follow up or guidance. I hope I can figure this out because I am dragging some serious ass, always wore out!


#4

"I guess at this point I need to contact an independent lab to have blood work pulled"

This is the key statement in your review. Don't rely on others to tell you what to do. Get your blood work and see what is going on. Why are you on blood pressure meds? Worry only about that which you have some control over. Get your diet in order and exercise REGULARLY. Consistency trumps most everything else. Once your are going to the gym regularly and eating well the rest will fall into place. By all means find a doctor who will work with you, not one that laughs at your request. There are some very fine doctors as there are some very fine plumbers. There are also some dumbasses in both professions as well. Also, be sure to inject at least twice a week. Read all the stickies, there is plenty of priceless information there. Best of luck!


#5

I'm in the gym 4 days a week now, I'm an old broken powerlifter with a list of injuries a mile long. I tore my biceps completely a few years ago, got depressed and gained 25 pounds and didn't train anything but my mouth. Working on the diet, have been pretty much amped since my return from Iraq, I believe that to be part of the issue with my BP and low T. I'll get some labs done and see if I can find a decent TRT doc.


#6

JSZT33,

On 5/13 I posted my 1st post re my situation (Scary Doctors, Endo, Uro, PCP) -- that's my deal if you want to read it. I'm your age and have been on 100mg of Cypionate for 6 mos. now. I did experience some cardiac related issues too, such as rapid heart rate increases while laying down -- no pain, but it concerned me and scared me! I was able to get the appropriate labs and go on Arimidex. KSman's posts help me a lot. The Endo that rx'd Adex started me on 1 mg/day. I will be starting 50mgs of Cyp & .5mg of Adex on Sunday(9am) and the same thing on Wednesday (9pm) -- twice a week for a total of 100mg Cyp & 1MG Adex/wk. I was a high responder to Cypionate and 100mgs at 1x is too much for me (see my labs). This could be the same for you. Just wanted to contribute my thoughts...Take care.


#7

Thanks man I'll check it out.